# SDR SWAA2014012824622

- Difficulty date: January 9, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Angle
- Part number: 9923459
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HINGE FWD ATTACH ANGLE CRACKED.  R & R ANGLE IAW DRAWING & SRM.
